An Axiomatic Set Theory.
Mathematische Annalen, Tome 186 (1970), pp. 53-64
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1970__186_161971,
author = {H. Nakano},
title = {An {Axiomatic} {Set} {Theory.}},
journal = {Mathematische Annalen},
pages = {53--64},
year = {1970},
volume = {186},
zbl = {0195.01601},
url = {http://geodesic.mathdoc.fr/item/MAN_1970__186_161971/}
}
H. Nakano. An Axiomatic Set Theory.. Mathematische Annalen, Tome 186 (1970), pp. 53-64. http://geodesic.mathdoc.fr/item/MAN_1970__186_161971/